# SDR UPS02437882

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - BS 2360 APB AFT FACE AT 11 O/C POSITION RADIAL LAP FOUND 1 REPAIR WHICH CANNOT CATEGORIZED AS DETAIL I TO V REPAIR AS PER EO B747-5310-10823-I.  THE EXISTING DOUBLER WAS REMOVED, AREA INSPECTED AND A FASTENER LOCATION WAS FOUND WITH A DENTED MARK ON AFT WEB AREA, REPAIRED AS PER HX RS R-53-83-34744, UPS EO B747-5310-16417-A.
